# SDR SWAA2022090633769

- Difficulty date: July 25, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A576526
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INTERCOSTAL LOCATED BS 947.5 PLUS 4 IN WL 208.1 AND BETWEEN RBL 29 TO RBL 48 AT AFT GALLEY AREA 2022-409991 / [01] REPLACED INTERCOSTAL LOCATED BS 947.5 PLUS 4 IN WL 208.1 AND BETWEEN RBL 29 TO RBL 48 AT AFT GALLEY AREA. IAW B737-700 SRM: 51-10-02 AND DWG: 147A5760 REV._;[02] CORECTED STEP 1; REPLACED INTERCOSTAL LOCATED BS 947.5 PLUS 4 IN WL 208.1 AND BETWEEN RBL 29 TO RBL 48 AT AFT GALLEY AREA. IAW B737-700 SRM: 51-10-02 AND DWG: 147A5760 REV._ SEE INDIVIDUAL SING OFFS BELOW.;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
